WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Back to Search Results |
| Model Number |
07.704.005S |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020 during an unknown procedure after mixing the norian drillable inject, the surgeon tried transferring the graft into the syringe and it would not function.The syringe was not connected to the mixing bag and the graft was lost.So the surgeon squeezed the mix into the sterile packaging.There was a surgical delay of three (3) minutes.The surgeon had to mix a new bone graft to complete the procedure successfully.There was no patient consequence reported.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10; d4; h4 h3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.H11 corrected data: g1: corrected physical manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: g3 h3, h6: manufacturing location: supplier-dsm biomedical - kensey nash / final inspection and release: monument release to warehouse date: (b)(6) 2020.Expiration date: (b)(6) 2022.Part number: 07.704.005s, - norian drillable inject 5cc ¿ sterile lot number: ds7004288 (sterile).Lot quantity: 155.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance supplied dated (b)(6) 2020 was reviewed and determined to be conforming.Certificate of conformance sterility requirements and results were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Visual inspection: the norian drillable inject 5cc-sterile (p/n: 07.704.005s , lot number: ds7004288) was evaluated and investigated by the vendor.There is no damage to the syringe fitment or pouch clip.After cleaning off the material the syringe fitment was able to be reconnect.Functional test: a functional assessment was not performed with the complaint device however after cleaning off the material, the syringe fitment was able to be reconnect.Can the complaint be replicated with the return device? no the complaint could not be replicated.Dimensional inspection: no dimensional inspection was performed due to vendor confirming that the device meet all release requirement and there was no non-conformance during the production of the device document/specification review: current and manufactured to was reviewed.No design issues or discrepancies were identified.Moreover, dsm conducted a dhr review and there was no record of ncr¿s related to the incoming of this material (pouch).Dsm has not previously received any complaints for this specific complaint code.Complaint confirmed? no.Investigation conclusion: this complaint is unable to be confirmed as there was no damage to the syringe fitment or pouch clip.After cleaning off the material the syringe fitment was able to be reconnect.Root cause could not be determined as it doesn¿t appear there was damage.The vendor reported that the potential root cause could be user error while handling device no new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.